Publication
Title
Embedding the Hopf automorphism group into the Brauer group
Author
Language
English
Source (journal)
Canadian mathematical bulletin = Bulletin canadien de mathématiques
Publication
1998
Volume/pages
41:3(1998), p. 359-367
ISI
000075599400012
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.06.2017
To cite this reference